# SDR QXEA0100001

- Difficulty date: January 1, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 37,933 hours, 47,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - THE FORWARD CENTER ISLE EXIT SIGN WAS FOUND INOPERATIVE. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
